Hi! So follow up to my last post, after 3 weeks of horrific acne my skin started to calm down slightly. It's still fairly calm, but my left cheek still has the ugly scarring and leftovers of the breakout.
In the past 2 days, the acne seems to be coming back? I don't understand. I was just wondering if anyone has had a similar reaction? My left cheek is kind of resuming the hideous pink blotchiness that I suffered in the beginning of the reaction. My forehead is also kind of getting the small bumps that I had earlier on.
The last injection I had was January 28th. I stopped taking them and I wish on my life that I never took them to begin with - I haven't noticed anything different except for the awful skin. I still get up at 5 am, run around everywhere, get my work done and and am home to fix dinner after a busy day in London.
I've completely stopped any intake of b12 because A) my doctor was freaked out by my reaction and B) I want my body to flush out whatever I'm reacting to. I have read that a mega dose of b12 apparently changes the 'friendly' skin bacteria to bad bacteria which causes the acne eruptions.
I just don't get though why I've had 3 injections, completely stopped a month ago and this stupid acne is still hanging around? I want my clear skin back! Has anyone had a prolonged reaction like this?